MAUDE Adverse Event Report: HTL-STREFA S.A. MEMBER'S MARK; PEN NEEDLES

HTL-STREFA S.A. MEMBER'S MARK; PEN NEEDLES
Model Number 32G X 4MM
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
The user called in to let us know her pen needle won't dispense all of the units she is dialing at one time.She takes 36 units once a day and has to use 4 needles occasionally to get all of her insulin.She uses a xultophy pen and she primes each time.She says that after she inserts the needle and starts to depress, it make a loud clicking noise and then the insulin stops.She has to change the needle at that point.

Brand Name
MEMBER'S MARK
Common Device Name
PEN NEEDLES
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key9966377
Report Number9613304-2020-00013
Device Sequence Number4442243
Product Code FMI
UDI-Device Identifier10078742257720
UDI-Public(01)10078742257720(17)240701(10)Z58W3
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/01/2024
Device Model Number32G X 4MM
Device Catalogue Number8930
Device Lot NumberZ58W3
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2020
Initial Report FDA Received Date04/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1